# SDR FDEA200911184006

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E FALSE SPAR CHORD ANGLE CRACKED WBL 118.   REPAIRED LT WING T/E FALSE SPAR CHORD ANGLE IAW DWG SR27-57-038 REV C,  REMOVED DOUBLER, CUT-OUT WEB AND CRACKED ANGLE, FABRICATED REPAIR ANGLES, STRAP, NEW CHORD ANGLE, WEB SECTION AND DOUBLER IAW DWG SR27-57-038 REV C,  TREATED AND PRIMED PARTS IAW SRM 51-10-2, INSTALLED REPAIR PARTS AT LT WING T/E FALSE SPAR IAW SR27-57-038 REV C.
